# SDR VNAA0011002

- Difficulty date: November 2, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: N460PS
- Make and model: Dorner DO328100
- Aircraft serial: 3061
- Aircraft time: 11,545 hours, 10,213 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED THAT THE EMERGENCY LIGHTING FLOOR STRIP WOULD NOT ILLUMINATE.  THE AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE INSPECTED AND REPLACED THE EMERGENCY LIGHTING STRIP IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-51-01.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
